Translator Disclaimer
2012 On sections of hyperelliptic Lefschetz fibrations
Shunsuke Tanaka
Algebr. Geom. Topol. 12(4): 2259-2286 (2012). DOI: 10.2140/agt.2012.12.2259

Abstract

We construct a relation among right-handed Dehn twists in the mapping class group of a compact oriented surface of genus g with 4g+4 boundary components. This relation gives an explicit topological description of 4g+4 disjoint (1)–sections of a hyperelliptic Lefschetz fibration of genus g on the manifold 2#(4g+5)¯2.

Citation

Download Citation

Shunsuke Tanaka. "On sections of hyperelliptic Lefschetz fibrations." Algebr. Geom. Topol. 12 (4) 2259 - 2286, 2012. https://doi.org/10.2140/agt.2012.12.2259

Information

Received: 6 March 2012; Revised: 10 August 2012; Accepted: 20 August 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1268.57010
MathSciNet: MR3020206
Digital Object Identifier: 10.2140/agt.2012.12.2259

Subjects:
Primary: 57N13
Secondary: 20F34

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.12 • No. 4 • 2012
MSP
Back to Top